Vol. 3, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Descent for nonarchimedean analytic spaces

Brian Conrad and Michael Temkin

Vol. 3 (2021), No. 4, 689–748
Abstract

We study two types of descent in the category of Berkovich analytic spaces: flat descent and descent with respect to an extension of the ground field. Quite surprisingly, the deepest results in this direction seem to be of the second type, including the descent of properties of being a good analytic space and being a morphism without boundary.

PDF Access Denied

We have not been able to recognize your IP address 3.238.72.180 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
nonarchimedean geometry, Berkovich spaces, descent
Mathematical Subject Classification
Primary: 14G22
Secondary: 14D15
Milestones
Received: 4 June 2020
Revised: 2 March 2021
Accepted: 17 March 2021
Published: 20 October 2021
Authors
Brian Conrad
Department of Mathematics
Stanford University
CA
United States
Michael Temkin
Einstein Institute of Mathematics
The Hebrew University of Jerusalem
Israel